# SDR SWIA201743544

- Difficulty date: June 8, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 29,359 hours, 28,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 559 FLOORBEAM AT BS 559+112 HAS VARIOUS SPOTS OF CORROSION BTW RBL 27 TO RT FLOOR SUPPORT.  REMOVED AND REPLACED FLOORBEAM SHIM IAW REO AND SRM.
